# SDR C2XAOOIA353

- Difficulty date: September 23, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38001182
- Condition: Leaking
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EWR-DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT UPON APU START THE CABIN FILLED WITH SMOKE. MX PLACED THE APU ON MEL ATA49-00-00 CONTROL 001068, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE ON 10/2/00. THE A/C LANDED AT IAH WHERE MX REMOVED/REPLACED THE AFFECTED APU, REMOVED THE MEL, AND A/C WAS APPROVED FOR RETURN TO SERVICE. REF SDR CONTROL #C2XAOOBT067 FOR OPEN SDR
